Communications in Mathematical Physics

Semi-global existence and convergence of solutions of the Robinson-Trautman ($2$-dimensional Calabi) equation

Piotr T. Chruściel

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 137, Number 2 (1991), 289-313.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104202620

Mathematical Reviews number (MathSciNet)
MR1101689

Zentralblatt MATH identifier
0729.53071

Subjects
Primary: 83C05: Einstein's equations (general structure, canonical formalism, Cauchy problems)
Secondary: 35Q75: PDEs in connection with relativity and gravitational theory 58G11

Citation

Chruściel, Piotr T. Semi-global existence and convergence of solutions of the Robinson-Trautman ($2$-dimensional Calabi) equation. Comm. Math. Phys. 137 (1991), no. 2, 289--313. http://projecteuclid.org/euclid.cmp/1104202620.


Export citation